Journal of Symbolic Logic

Review: Helmut Angstl, Uber Gleichungen im Aussagenkalkul

A. R. Turquette

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 329.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731715

JSTOR
links.jstor.org

Citation

Turquette, A. R. Review: Helmut Angstl, Uber Gleichungen im Aussagenkalkul. J. Symbolic Logic 18 (1953), no. 4, 329. https://projecteuclid.org/euclid.jsl/1183731715


Export citation